MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information, 1.Patient identifier = (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated ldh results on one patient generated on the architect analyzer.The results provided were: on (b)(6) 2020 sid (b)(6) initial = 570 u/l (normal range 120-240 u/l) / retested = 193 and 207 u/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The customer reported falsely elevated results while using lactate dehydrogenase on the architect processing module c803666.Return testing was not completed as returns were not available.The trend review by the product list number (ln 02p56-22) found no trends related to this issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the lactate dehydrogenase assay, list number 02p56-22, was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10546937
Report Number3002809144-2020-00933
Device Sequence Number19616750
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C803666; ARCHITECT C8000 SYSTEM, LN 01G06-11,; SERIAL # (B)(6)